Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2952711
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Simon Donaldson
Title: Riemann surfaces
Additional book information: Oxford Graduate Texts in Mathematics, Vol. 22, Oxford University Press, Oxford, 2011, xiv+286 pp., ISBN 978-0-19-960674-0

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Irwin Kra
Affiliation: State University of New York at Stony Brook
Journal: Bull. Amer. Math. Soc. 49 (2012), 455-463
MSC (2010): Primary 30F10, 30F30, 30F60
Published electronically: April 18, 2012
Review copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.